# SDR SIMA20131029006

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 24,315 hours, 20,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFUCULT TO OPERATE.  PERFORMED MAIN CABIN DOOR ROLLER AND LOCKING HANDLE LUBRICATION IAW AMM 52-10-01. OPS CK GOOD.
